# SDR SWIA200819935

- Difficulty date: July 22, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N217SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120286
- Aircraft time: 34,805 hours, 46,333 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Condition: Worn
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR IS HARD TO CLOSE AND OPEN.  REPLACED PAX DOOR BUSHINGS AND BOLTS IAW AMM 20-10-00 AND INSTALLED DOOR IAW AMM 52-10-00.  OPS CHECK GOOD.
